# SDR C77A20150831003

- Difficulty date: August 31, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N612CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000201
- Aircraft time: 21,322 hours, 12,340 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17002056007
- Condition: Corroded
- Location: Fuselage
- Part time: 10,816 hours, 6,200 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN LT LATERAL SEAT TRACK PN 170-02056-007, HAS CORROSION BETWEEN FRAME 38 - 39, X=11873-17647 & Y= -1066.  DUE TO NUMEROUS AREAS OF DAMAGE DUE TO GOUGES & CORROSION.  R & R LT LATERAL SEAT TRACK FROM FRAME 34.5 TO 59.5 IAW SRM 51-41-01 & 51-43-01 ON WO 14888342N6, 14888342N7, 14888342N8, 14888342N9, 14888342O9, 14888342P1, 14888342P2 & 14888342P3 IAW EO E175-53MR-195 REV IR WO 1951636.
